Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stinging, burning sensation on penis after unprotected sex. Applied NeoClobenate-GM. Any STD?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2008
Answered : 4463 Questions
Question
Hi,
I had unprotected sex 15 days ago. After a week there was some stinging and itching sensation on my penis. So i applied some NeoClobenate-GM ( clobetasol propionate, Miconazole nitrate, ZInc sulphate with neomycin cream) for two days, the itching sensation was gone. But, when i woke up in the morning there was some redness appeared on my penile glans. Then I applied Terbiforce cream ( Terbinafine hydrochloride, ofloxacin, ornidazole & Clobetasol propionate cream) to treat the redness. I used this terbiforce cream for 2 days but the red area enlarged and started to hurt. I stopped using both the cream for almost three days. The redness is still there and when i wash it with water, small skin flakes comes out and it starts to bleed lightly. There is also some yellowish discharge from it , because of which my foreskin area is always wet. There is no itchy nor does it hurt. It hurts only when i try to wash it with water. For your information I wash my penis daily with soap ( but not using soap for last three days). I am circumcised, with few circumcision lumps XXXXXXX on my penis. I also had some itching sensation 2 months ago and I applied these above mentioned cream. At that time also some redness appeared after using Neoclobenate cream. I stopped using this cream and visited a doc he suggested Terbiforce creamm and All was fine within few days. I am worried about any STDs.. I have also attached pictures of my penis. Please answer me what is this??? and do I have any signs of STDs?? It will be fine??
Posted Tue, 23 Apr 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Ivan R. Rommstein 40 minutes later
Hi XXXXXX and welcome to XXXXXXX
Honestly, it might be STD even if you didnt notice discharge. Men usually have much less intensive symptoms of STD then women. There are other possibilities such as allergies, irritation or some skin disorders, but no mater it is I wouldnt ignore this. Creams and local applying may be helpful, but not in all cases because it works only for superficial lesions.For systeamtic treatment you need per os antibiotics which are taken for 10 days. It is hard to choose right cream if you dont know the right cause. I wonder why didnt your doctor recommend swab test considering typical symptoms and unprotected sex. It might be unpleasant, but is necessary to find out is this bacterial, yeast or parasite infection or this isnt caused by microbes. It will pass for sure and will leave no consequences just need to be patient. Also inform your girl about this,she should be treated as well if STD is found.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
 
Follow-up: Stinging, burning sensation on penis after unprotected sex. Applied NeoClobenate-GM. Any STD? 22 hours later
Hi Doc,
Thank you for your response. I visited a local GP today and he gave me some medicines after preliminary examination. He didn't do any lab tests he just listened to me and saw my penis and gave the medicines. He said its an infection. He gave some two dose of amoxyllin tablets and a mupirocin ointment USP. He also gave one zocon-AS kit ( Combikit of flconazole, azithromycin and secnidazole tablets) and said it will be ok within two three days.

I want to ask you is the above medication is enough or I need to visit another doctor??

As I have already said the redness and symptoms came after I used the creams mentioned previously. So, Is this a STD symptom or a allergic reaction due to cream. Can you tell me what are the other symptoms I should look for?
My girl is a virgin and I had sex with her for the first time. After two days of the sex she had some burning sensation while urinating. She visited a gynecologist and the doc gave her some cream and within 4 days she was fine.
are these symptoms of any STD or just the signs of general infections?? what else you can say after seeing the pictures of my penis symptoms???
 
 
Answered by Dr. Ivan R. Rommstein 34 minutes later
Hi again!
Well, these medicines are more than enough. It should kill every known genital microbe...so if this is infection this will definitely help. Your doctor obviously decided to treat it without urethral swab test which isnt wrong and every institution has its own recommendations about it.
If your girl is virgin and you are not then you might be carrier of infective agent which activated after your last sex. This is possible.
STD is also an infection and those are signs of localized infection.
You should look for signs of lumbar pain, smelly discharge, swollen lymh nodes in inguinal region, fever. I would do urine analysis to be sure this isnt urinary infection.
About photo, those exfoliations(skin flakes) you ve mentioned confuses me. This isnt usual sign of infection and it might be sign of dermatologic disease(psoriasis on first place). It should be treated by some hydrocortisone cream. BUT considering your sex 2 weeks ago it is hard to believe that this isnt related to it.
I suggest to go step by step. Be patient, complete your therapy and see improvement. these medicines will help for most common causes of such penis changes and every doctor would think in that point.
Nothing bad can happen, in every case this doesnt look like something serious and I ve seen many things. Wish you good health.
If you have another question, be free to ask.
Above answer was peer-reviewed by
 
Follow-up: Stinging, burning sensation on penis after unprotected sex. Applied NeoClobenate-GM. Any STD? 2 days later
Hi Doc,
Thank you for your response. After taking the above mentioned medicines for a day, the redness has gone. The penis skin looks like normal again, but the center portion of the red areas are still healing. The pain has almost gone. Do I need to continue the medicines?? My local GP gave the medicines for a day only.

The exfoliations you have mentioned in the pic, is there after the circumcision. I showed it to a dermatologist few years back he said these are normal circumcision marks.

What are the precautions I should take from next time?
and what else you can suggests me, so that from next time it will not happen.

Thank you doc.
 
 
Answered by Dr. Ivan R. Rommstein 29 minutes later
Hi.
I am glad it is better. There is no need to take medicines. EVen few days after the last tablet antibiotics is still in your blood and organism and has effect.
There is no some specific recommendation ,but using protection. YOu ve probably developed specific immunity to microbe which caused this so next time there will be less possibilty for infection, but it doesnt mean that you dont have to use condoms. Also you need to avoid synthetic clothes which provoke sweating. You should keep genital area dry, especially after sex. Wet milieu is good for bacterial growth, allergies and dermatologic lesions in this area.
Wish you good health.Hope I ve been helpful.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor